MathSciNet Relay Station
MathSciNet bibliographic data
MR2113021 32J27 (32Q15)
Demailly, Jean-Pierre; Paun, Mihai Numerical characterization of the Kähler cone of a compact Kähler manifold. Ann. of Math. (2) 159 (2004), no. 3, 1247–1274.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement